On Prüfer-like properties of Leavitt path algebras

dc.contributor.authorEsin, Songül
dc.contributor.authorEr, Müge Kanuni
dc.contributor.authorKoç, Ayten
dc.contributor.authorRadler, Katherine
dc.contributor.authorRangaswamy, Kulumani M.
dc.date.accessioned2020-04-30T13:32:57Z
dc.date.available2020-04-30T13:32:57Z
dc.date.issued2019
dc.departmentDÜ, Fen-Edebiyat Fakültesi, Matematik Bölümüen_US
dc.description.abstractPrüfer domains and subclasses of integral domains such as Dedekind domains admit characterizations by means of the properties of their ideal lattices. Interestingly, a Leavitt path algebra L, in spite of being noncommutative and possessing plenty of zero divisors, seems to have its ideal lattices possess the characterizing properties of these special domains. In [The multiplicative ideal theory of Leavitt path algebras, J. Algebra 487 (2017) 173-199], it was shown that the ideals of L satisfy the distributive law, a property of Prüfer domains and that L is a multiplication ring, a property of Dedekind domains. In this paper, we first show that L satisfies two more characterizing properties of Prüfer domains which are the ideal versions of two theorems in Elementary Number Theory, namely, for positive integers a,b,c, gcd(a,b) ·lcm(a,b) = a · b and a ·gcd(b,c) =gcd(ab,ac). We also show that L satisfies a characterizing property of almost Dedekind domains in terms of the ideals whose radicals are prime ideals. Finally, we give necessary and sufficient conditions under which L satisfies another important characterizing property of almost Dedekind domains, namely, the cancellative property of its nonzero ideals. © 2020 World Scientific Publishing Company.en_US
dc.identifier.doi10.1142/S0219498820501224en_US
dc.identifier.issn0219-4988
dc.identifier.scopusqualityQ2en_US
dc.identifier.urihttps://dx.doi.org/10.1142/S0219498820501224
dc.identifier.urihttps://hdl.handle.net/20.500.12684/493
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.publisherWorld Scientific Publishing Co. Pte Ltden_US
dc.relation.ispartofJournal of Algebra and its Applicationsen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLeavitt path algebras; Prüfer domainen_US
dc.titleOn Prüfer-like properties of Leavitt path algebrasen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
0493.pdf
Boyut:
252.29 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin / Full Text